MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS

CONVATEC INC L3C0600 - CURE PRODUCTS
Model Number 510852
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device 1 of 1.Common device name: cure catheter® for men.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
Product end user with neobladder and catheterizes four or more times per day.Product end user reports that he developed a urinary tract infection and was prescribed two oral antibiotics.End user followed up with his urologist and a cystoscopy was performed and per the end user the doctor used a "spoon to clean out his urethra".The end user reports difficulty inserting the product.According to the end user after the cystoscopy and antibiotics his urine was tested again and was "fine".Unable to determine exact malfunction that could have lead to the alleged urinary tract infections.No photographs received depicting the reported complaint issue.

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13308596
Report Number1049092-2022-00004
Device Sequence Number3424682
Product Code EZD
UDI-Device Identifier00815947020031
UDI-Public00815947020031
Combination Product (Y/N)N
Initial Reporter StateMS
PMA/510(K) Number
K132500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/28/2025
Device Model Number510852
Device Lot Number201125-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2021
Initial Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age84
Patient SexMale